# SDR AALA20110831AFW01

- Difficulty date: August 25, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 78,682 hours, 12,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BUTTLINE AT STATION 347 STABILIZATION STRAP SEVERED.  ACCOMPLISHED REPAIR PER EA B767-53-018652.
